It's Almost Gone!

Discussion in 'Support' started by luckyman316, Apr 21, 2015.

tinnitus forum
    1. luckyman316

      luckyman316 Member

      Tinnitus Since:
      09/2013
      I don't know how... and I don't know why. Unless it's really quiet, I can't hear my T! Not that I am complaining, it needs to be completely gone though. I just wanted to share some positive news. I know I was taking Tinnicare for about 2 months. I just stopped it for about 6 days while on vacation. Seems to almost have vanished the next day after I stopped. Wondering if it's working and if I should just finish the next couple of bottles I have and take it from there. Thoughts?
       
      • Like Like x 5
      • Winner Winner x 2
      • Helpful Helpful x 1
    2. Carlos1

      Carlos1 Member Benefactor

      Location:
      Boston
      Tinnitus Since:
      08/2013
      Cause of Tinnitus:
      Root Canal
      Hey @luckyman316 that's great news man I hope it stays quite for you....I wonder if it was Tinnicare keep us posted
       
    3. billie48
      Sunshine

      billie48 Member Benefactor Hall of Fame Ambassador Team Research

      Location:
      Vancouver, Canada
      Tinnitus Since:
      03/2009
      You are one really lucky man indeed. If you can only hear it when completely quiet, it is already good enough for most of us. LOL. Congrats.
       
      • Like Like x 1
    4. NiNyu

      NiNyu Member

      Tinnitus Since:
      29/12/2014
      Cause of Tinnitus:
      barotrauma? stress?
      You have chosen the right name luckyman.. tho I doubt that Tinnicare has anything to due with your T being resolved or gone. How did you get it in the first place? That might answer your question why it's now gone or ultra faint. Anyway, congrats.
       
    5. Thongjy
      Balanced

      Thongjy Member

      Location:
      Singapore
      Tinnitus Since:
      11/2014
      Cause of Tinnitus:
      Unsure
      Tinnicare or tinnifree?
      Saw tinnifree inside tinnicare website
       
    6. ruben ruiz

      ruben ruiz Member

      Location:
      Tucson, AZ
      Tinnitus Since:
      2012
      Cause of Tinnitus:
      I believe it was meds and stress
      Were you taking meds? Congrats. You had it for how long?
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.